Alert archive / Oklahoma / Special Weather Statements in 2021
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Nov 10, 2021, 7:01 PM CST for Creek County, Oklahoma. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 10, 2021, 7:01 PM CST (01:01 UTC)
- Expired
- Nov 10, 2021, 7:30 PM CST
- In force
- 29 min
- Issued by
- NWS Tulsa, OK
- Hail
- 0.75 in
- Wind
- 50
County Creek County, OK
The radar
The Tulsa radar (KINX), 66 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.0 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 964 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 884 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 186 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.4
The text
As transmitted.
077
WWUS84 KTSA 110101
SPSTSA
Special Weather Statement
National Weather Service Tulsa OK
701 PM CST Wed Nov 10 2021
OKZ060-064-066-067-110130-
Tulsa OK-Okmulgee OK-Creek OK-Wagoner OK-
701 PM CST Wed Nov 10 2021
...A strong thunderstorm will impact portions of central Creek, west
central Wagoner, northwestern Okmulgee and southeastern Tulsa
Counties through 730 PM CST...
At 701 PM CST, Doppler radar indicated a strong thunderstorm 4 miles
south of Kellyville, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations in or near the path include...
Tulsa... Broken Arrow...
Bristow... Bixby...
Sapulpa... Jenks...
Glenpool... Kiefer...
Mounds... Kellyville...
Slick... Jenks Riverside Airport...
Stonebluff... Liberty...
Hectorville... Leonard...
This includes Interstate 44 between mile markers 190 and 211.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM CST for
northeastern and east central Oklahoma.
&&
LAT...LON 3566 9646 3593 9640 3609 9585 3587 9571
TIME...MOT...LOC 0101Z 247DEG 24KT 3588 9624
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
$$
SniderWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Nov 10, 5:21 PM CST, 1 hour 40 minutes earlier.
Area forecast discussion, Nov 10, 5:21 PM CST, 1 hour 40 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 521 PM CST Wed Nov 10 2021 ...New AVIATION... .SHORT TERM... (Through Tonight) Issued at 139 PM CST Wed Nov 10 2021 Cap continues to slowly erode this afternoon in association with stronger forcing/low level moisture transport ahead of approaching upper trough. Extensive cloud cover, including scattered showers have inhibited stronger surface heating but still expect SBCAPES to climb into the 1000-1300 J/kg range by late afternoon. Strong to severe storms are expected to develop in the 22-00Z time frame west of Tulsa along frontal boundary with convective line moving into the metro by early evening. Although deep layer shear will be somewhat marginal, steep mid level lapse rates and low wet bulb zero heights will support the potential for severe hail. Further south, across southeast Oklahoma, a discrete thunderstorm or two may develop ahead of main convective line. 0-1 km shear will increase into the 35-40 knot range in association with low level jet and at least a limited tornado threat with large hail/damaging winds will persist through the evening hours. In addition, brief heavy rainfall will be possible over much of the region as PWAT values climb to around 1.25 inches, which is 2 standard deviations from normal. With dormant vegetation over some of the area, localized flooding will be possible with a few of the stronger storms. The overall severe threat will begin to slowly diminish as line of storms move into northwest Arkansas late this evening with the heavier precipitation shifting east of area around 3 am. && .LONG TERM... (Thursday through next Tuesday) Issued at 139 PM CST Wed Nov 10 2021 Cooler conditions into Thursday behind front with high temperatures in the lower 60s. A secondary mid level vort max will rotate around backside of stronger upper low developing over the western Great Lakes region late Thursday night into early Friday morning. A few light rain showers will be possible during this time across NE OK/NW AR with a secondary surge of cooler air into the day Friday. 1026 MB surface high pressure progged to build over the region by Saturday morning and with light winds/clear skies, expect the potential for a more widespread freeze. Another weak cold front will move through on Sunday but with limited moisture to work with, any precipitation would be light a best. As zonal flow aloft becomes established into the early part of next week, warmer conditions are expected with increasing southerly winds. && .AVIATION... (00Z TAFS) Issued at 505 PM CST Wed Nov 10 2021 Cluster of thunderstorms will likely impact the NE OK TAF sites between the 00-04Z time period with LIFR visibilities in the stronger storms. Similar brief/tempo conditions are expected at MLC and NW AR TAF sites later this evening. Behind the main convective line, a brief period of stratiform precip with higher based VFR ceilings will be possible before skies clear from west to east between 06-09Z. Also a period of gusty northwest winds behind the front, especially at E OK TAF sites, before decreasing Thursday morning. && .PRELIMINARY POINT TEMPS/POPS... TUL 45 63 42 55 / 80 0 20 0 FSM 49 64 42 59 / 100 0 10 20 MLC 46 63 42 58 / 100 0 0 10 BVO 42 61 40 53 / 80 0 20 0 FYV 43 60 37 54 / 100 0 10 20 BYV 45 58 40 51 / 100 0 10 10 MKO 45 61 42 54 / 90 0 10 10 MIO 43 59 40 51 / 90 0 20 10 F10 45 63 41 56 / 90 0 10 10 HHW 49 64 41 61 / 100 0 0 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...12 LONG TERM....12 AVIATION...12
Hazardous weather outlook, Nov 10, 4:38 PM CST, 2 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 438 PM CST Wed Nov 10 2021 ARZ001-002-010-011-019-020-029-OKZ049-053>076-111130- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 438 PM CST Wed Nov 10 2021 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Remainder of this Afternoon and Tonight. TORNADO. RISK...Limited. AREA...Southeast Oklahoma. ONSET...After 6 PM. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma. ONSET...Ongoing. HEAVY RAIN AND FLASH FLOOD. RISK...Limited. AREA...Eastern Oklahoma. ONSET...Ongoing. DISCUSSION... Scattered strong thunderstorms have started to develop across portions of eastern Oklahoma late this afternoon. The thunderstorm activity will likely continue to increase in coverage and intensity into the evening hours. Some of these storms could be severe with damaging winds and hail to the size of quarters the main concerns. Although the overall tornado threat is limited, the potential for a tornado or two will exist for a short time early this evening across southeast Oklahoma. The overall severe weather potential will begin to decrease as storms move into northwest Arkansas late this evening although a few strong storms could persist. In addition to the severe thunderstorm potential, localized heavy rainfall and flash flooding are possible through the evening hours. The heavier precipitation will shift east of northwest Arkansas between Midnight and 3 AM. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. THURSDAY...No Hazards. FRIDAY...High Wind Potential. SATURDAY THROUGH TUESDAY...No Hazards. EXTENDED DISCUSSION... A reinforcing cold front will pass Thursday night with gusty northerly winds and cooler temperatures on Friday. Dry and cooler weather continues through the weekend with warmer temperatures and a return to southerly winds by early next week. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Nov 10, 6:38 PM CST, 23 minutes before
Special Weather Statement
National Weather Service Tulsa OK
638 PM CST Wed Nov 10 2021
OKZ054-059-110115-
Osage OK-Pawnee OK-
638 PM CST Wed Nov 10 2021
...A strong thunderstorm will impact portions of southeastern Osage
and southeastern Pawnee Counties through 715 PM CST...
At 638 PM CST, Doppler radar indicated a strong thunderstorm near
Osage, moving east at 55 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations in or near the path include...
Tulsa... Sand Springs...
Sperry... Westport...
Terlton... Walnut Creek State Park...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CST for
northeastern Oklahoma.
&&
LAT...LON 3627 9652 3631 9600 3616 9600 3617 9654
TIME...MOT...LOC 0038Z 259DEG 49KT 3625 9643
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
LacySpecial weather statement, Nov 10, 6:47 PM CST, 14 minutes before
Special Weather Statement
National Weather Service Tulsa OK
647 PM CST Wed Nov 10 2021
OKZ054>056-110130-
Osage OK-Nowata OK-Washington OK-
647 PM CST Wed Nov 10 2021
...A strong thunderstorm will impact portions of east central Osage,
central Washington and western Nowata Counties through 730 PM CST...
At 647 PM CST, Doppler radar indicated a strong thunderstorm 4 miles
west of Ochelata, moving east at 45 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations in or near the path include...
Bartlesville... Nowata...
Dewey... Barnsdall...
Ochelata... Delaware...
Lenapah... Bartlesville Municipal Airport...
Okesa... Nelagoney...
Tallant... Wolco...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM CST for
northeastern Oklahoma.
&&
LAT...LON 3695 9564 3666 9550 3650 9625 3668 9626
TIME...MOT...LOC 0047Z 248DEG 39KT 3662 9606
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
SniderSpecial weather statement, Nov 10, 6:54 PM CST, 7 minutes before
Special Weather Statement
National Weather Service Tulsa OK
654 PM CST Wed Nov 10 2021
OKZ055-056-110130-
Nowata OK-Washington OK-
654 PM CST Wed Nov 10 2021
...A strong thunderstorm will impact portions of northeastern
Washington and northern Nowata Counties through 730 PM CST...
At 654 PM CST, Doppler radar indicated a strong thunderstorm over
Wann, moving east at 45 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations in or near the path include...
South Coffeyville... Lenapah...
Wann...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CST for
northeastern Oklahoma.
&&
LAT...LON 3694 9541 3694 9543 3685 9543 3681 9594
3700 9587 3700 9541
TIME...MOT...LOC 0054Z 251DEG 39KT 3691 9578
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
LacySpecial weather statement, Nov 10, 7:00 PM CST, 1 minute before
Special Weather Statement
National Weather Service Tulsa OK
700 PM CST Wed Nov 10 2021
OKZ054-055-060-061-110130-
Tulsa OK-Osage OK-Rogers OK-Washington OK-
700 PM CST Wed Nov 10 2021
...Strong thunderstorms will impact portions of northwestern Rogers,
southeastern Osage, southern Washington and northeastern Tulsa
Counties through 730 PM CST...
At 700 PM CST, Doppler radar indicated strong thunderstorms along a
line extending from near Avant to 3 miles west of Skiatook to 5 miles
east of Walnut Creek State Park. Movement was east at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations in or near the path include...
Tulsa... Owasso...
Skiatook... Collinsville...
Sperry... Oologah...
Ramona... Avant...
Talala... Vera...
Turley... Tulsa International Airport...
Wolco...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CST for
northeastern Oklahoma.
&&
LAT...LON 3660 9564 3636 9568 3621 9582 3620 9624
3622 9625 3623 9627 3638 9612 3653 9611
3660 9581
TIME...MOT...LOC 0100Z 272DEG 35KT 3649 9604 3638 9606 3626 9618
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
LacyLocal storm report, Nov 10, 7:01 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
701 PM CST WED NOV 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND GST 11 W SAPULPA 36.00N 96.31W
11/10/2021 E65 MPH CREEK OK STORM CHASER
&&Special weather statement, Nov 10, 7:01 PM CST, 0 minutes before
Special Weather Statement
National Weather Service Tulsa OK
701 PM CST Wed Nov 10 2021
OKZ060-064-066-067-110130-
Tulsa OK-Okmulgee OK-Creek OK-Wagoner OK-
701 PM CST Wed Nov 10 2021
...A strong thunderstorm will impact portions of central Creek, west
central Wagoner, northwestern Okmulgee and southeastern Tulsa
Counties through 730 PM CST...
At 701 PM CST, Doppler radar indicated a strong thunderstorm 4 miles
south of Kellyville, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations in or near the path include...
Tulsa... Broken Arrow...
Bristow... Bixby...
Sapulpa... Jenks...
Glenpool... Kiefer...
Mounds... Kellyville...
Slick... Jenks Riverside Airport...
Stonebluff... Liberty...
Hectorville... Leonard...
This includes Interstate 44 between mile markers 190 and 211.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM CST for
northeastern and east central Oklahoma.
&&
LAT...LON 3566 9646 3593 9640 3609 9585 3587 9571
TIME...MOT...LOC 0101Z 247DEG 24KT 3588 9624
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
SniderThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 10, 6:00 PM CST | Special Weather Statement | TSA | Osage | 15 min |
| Nov 10, 6:17 PM CST | Severe Thunderstorm Warning | TSA | Creek, Pawnee | 43 min |
| Nov 10, 6:20 PM CST | Special Weather Statement | TSA | Washington | 25 min |
| Nov 10, 6:26 PM CST | Special Weather Statement | TSA | Osage | 34 min |
| Nov 10, 6:38 PM CST | Special Weather Statement | TSA | Tulsa | 37 min |
| Nov 10, 6:43 PM CST | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 47 min |
| Nov 10, 6:47 PM CST | Special Weather Statement | TSA | Nowata, Washington | 43 min |
| Nov 10, 6:54 PM CST | Special Weather Statement | TSA | Nowata | 36 min |
| Nov 10, 7:00 PM CST | Special Weather Statement | TSA | Tulsa | 30 min |
| Nov 10, 7:07 PM CST | Severe Thunderstorm Warning | TSA | Creek, Rogers, Tulsa, Wagoner | 38 min |
| Nov 10, 7:20 PM CST | Severe Thunderstorm Warning | TSA | Nowata | 25 min |
| Nov 10, 7:20 PM CST | Tornado Warning | TSA | Rogers, Tulsa | 10 min |
| Nov 10, 7:22 PM CST | Severe Thunderstorm Warning | TSA | Nowata, Rogers | 23 min |
| Nov 10, 7:23 PM CST | Areal Flood Advisory | TSA | Creek, Okmulgee, Osage, Rogers, Tulsa, Wagoner | 3 hr |
| Nov 10, 7:26 PM CST | Tornado Warning | TSA | Rogers, Tulsa, Wagoner | 34 min |
| Nov 10, 7:29 PM CST | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Rogers, Tulsa, Wagoner | 46 min |
| Nov 10, 7:41 PM CST | Special Weather Statement | TSA | Okmulgee | 34 min |
| Nov 10, 7:48 PM CST | Special Weather Statement | TSA | Craig | 27 min |
| Nov 10, 7:51 PM CST | Tornado Warning | TSA | Mayes, Rogers | 39 min |
| Nov 10, 8:04 PM CST | Special Weather Statement | TSA | Pittsburg | 26 min |
| Nov 10, 8:06 PM CST | Special Weather Statement | TSA | Choctaw | 24 min |
| Nov 10, 8:14 PM CST | Special Weather Statement | TSA | Delaware, Ottawa | 46 min |
| Nov 10, 8:15 PM CST | Tornado Warning | TSA | Delaware, Mayes | 30 min |
| Nov 10, 8:18 PM CST | Special Weather Statement | TSA | Adair, Cherokee | 57 min |
| Nov 10, 8:24 PM CST | Special Weather Statement | TSA | Muskogee | 36 min |
| Nov 10, 8:33 PM CST | Special Weather Statement | TSA | Pittsburg | 27 min |
| Nov 10, 8:42 PM CST | Severe Thunderstorm Warning | TSA | Delaware | 33 min |
| Nov 10, 8:42 PM CST | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 33 min |
| Nov 10, 8:50 PM CST | Special Weather Statement | TSA | Pushmataha | 25 min |
| Nov 10, 8:51 PM CST | Special Weather Statement | TSA | Muskogee | 24 min |
| Nov 10, 8:55 PM CST | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee | 35 min |
| Nov 10, 9:05 PM CST | Areal Flood Advisory | TSA | Cherokee, McIntosh, Mayes, Muskogee, Okmulgee, Wagoner | 3 hr |
| Nov 10, 9:17 PM CST | Special Weather Statement | TSA | Haskell, Muskogee, Sequoyah | 43 min |
| Nov 10, 9:19 PM CST | Special Weather Statement | TSA | Choctaw | 26 min |
| Nov 10, 9:22 PM CST | Special Weather Statement | TSA | Pushmataha | 23 min |
| Nov 10, 9:44 PM CST | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pittsburg, Pushmataha | 46 min |
| Nov 10, 9:52 PM CST | Special Weather Statement | TSA | Haskell, Sequoyah | 38 min |
| Nov 10, 9:55 PM CST | Areal Flood Advisory | TSA | Adair, Cherokee, Haskell, LeFlore, McIntosh, Muskogee and 1 more | 3 hr |
| Nov 10, 10:30 PM CST | Special Weather Statement | TSA | LeFlore | 45 min |
| Nov 10, 10:49 PM CST | Areal Flood Advisory | TSA | Latimer, Pushmataha | 3 hr |
| Nov 10, 11:17 PM CST | Special Weather Statement | TSA | LeFlore | 28 min |
| Nov 10, 9:13 PM CST | Special Weather Statement | TSA | Benton, Washington | 47 min |
| Nov 10, 10:08 PM CST | Special Weather Statement | TSA | Sebastian | 37 min |
| Nov 10, 10:34 PM CST | Special Weather Statement | TSA | Franklin, Sebastian | 41 min |
Nearby
Special Weather Statements in Oklahoma, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.